JOURNAL BROWSE
Search
Advanced SearchSearch Tips
UNIFORMLY LIPSCHITZ STABILITY AND ASYMPTOTIC PROPERTY IN PERTURBED NONLINEAR DIFFERENTIAL SYSTEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : The Pure and Applied Mathematics
  • Volume 23, Issue 1,  2016, pp.1-12
  • Publisher : Korea Society of Mathematical Education
  • DOI : 10.7468/jksmeb.2016.23.1.1
 Title & Authors
UNIFORMLY LIPSCHITZ STABILITY AND ASYMPTOTIC PROPERTY IN PERTURBED NONLINEAR DIFFERENTIAL SYSTEMS
CHOI, SANG IL; GOO, YOON HOE;
  PDF(new window)
 Abstract
This paper shows that the solutions to the perturbed differential system have asymptotic property and uniform Lipschitz stability. To show these properties, we impose conditions on the perturbed part , and on the fundamental matrix of the unperturbed system y' = f(t, y).
 Keywords
uniformly Lipschitz stability;uniformly Lipschitz stability in variation;exponentially asymptotic stability;exponentially asymptotic stability in variation;
 Language
English
 Cited by
 References
1.
V.M. Alekseev: An estimate for the perturbations of the solutions of ordinary differential equations.Vestn. Mosk. Univ. Ser. I. Math. Mekh. 2 (1961), 28-36(Russian).

2.
F. Brauer: Perturbations of nonlinear systems of differential equations.J. Math. Anal. Appl. 14 (1966), 198-206. crossref(new window)

3.
S.I. Choi & Y.H. Goo: Lipschitz and asymptotic stability for nonlinear perturbed differential systems. J. Chungcheong Math. Soc. 27 (2014)

4.
S.I. Choi & Y.H. Goo: Boundedness in perturbed nonlinear functional differential systems. J. Chungcheong Math. Soc. 28 (2015), 217-228. crossref(new window)

5.
S.I. Choi & Y.H. Goo : Lipschitz and asymptotic stability of nonlinear systems of perturbed differential equations. Korean J. Math. 23 (2015), 181-197. crossref(new window)

6.
S.K. Choi, Y.H. Goo & N.J. Koo: Lipschitz and exponential asymptotic stability fornonlinear functional systems. Dynamic Systems and Applications 6 (1997), 397-410.

7.
S.K. Choi , N.J. Koo & S.M. Song: Lipschitz stability for nonlinear functional differential systems. Far East J. Math. Sci(FJMS) 5 (1999), 689-708.

8.
F.M. Dannan & S. Elaydi: Lipschitz stability of nonlinear systems of differential systems. J. Math. Anal. Appl. 113 (1986), 562-577. crossref(new window)

9.
S. Elaydi & H.R. Farran: Exponentially asymptotically stable dynamical systems. Appl. Anal. 25 (1987), 243-252. crossref(new window)

10.
P. Gonzalez and M. Pinto: Stability properties of the solutions of the nonlinear functional differential systems.J. Math. Appl. 181(1994), 562-573.

11.
Y.H. Goo: Lipschitz and asymptotic stability for perturbed nonlinear differential systems. J. Korean Soc. Math. Educ. Ser. B: Pure Appl. Math. 21 (2014), 11-21.

12.
Y.H. Goo: Perturbations in nonlinear perturbed differential systems. Far East J. Math. Sci(FJMS) 98 (2015), 671-687. crossref(new window)

13.
D.M. Im & Y.H. Goo: Asymptotic property for perturbed nonlinear functional differential systems. J. Appl. Math. and Informatics 33 (2015), 687-697. crossref(new window)

14.
V. Lakshmikantham & S. Leela: Differential and Integral Inequalities: Theory and Applications Vol. I. Academic Press, New York and London, 1969.

15.
B.G. Pachpatte: Stability and asymptotic behavior of perturbed nonlinear systems. J. Math. Anal. Appl. 16 (1974), 14-25.

16.
B.G. Pachpatte: Perturbations of nonlinear systems of differential equations. J. Math. Anal. Appl. 51 (1975), 550-556. crossref(new window)